# SDR DL73E001600

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 62,613 hours, 42,109 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOTICED A SHARP ABRUPT YAW INPUT SHORTLY AFTER NOSE WHEEL LIFTOFF.  NO ABNORMAL WINDS OR AIRCRAFT WAKE EXISTING.  YAW WAS SIGNIFICANT NO INPUTS NOTED IN RUDDER PEDALS BY PILOT FLYING.  REPLACING RUDDER PACK.
